# SDR SIMA2218

- Difficulty date: July 17, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Part number: 7253711219
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND DURING 5000 HOUR INSPECTION, FOUND AIRSTAIRS TRACK CORRODED.  REPLACED AIRSTAIRS TRACK.  (M)
